# SDR AMWA81913

- Difficulty date: January 8, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW PLACED THE GEAR HANDLE DOWN. THE LT MAIN LANDING GEAR INDICATOR  FAILED TO ILLUMINATE. THE CREW PERFORMED THE INDICATOR LIGHT TEST AND FOUND THE ANNUNCIATOR TO BE OPERATIVE. THE CREW THEN DECLARED AN EMERGENCY AND CONFIRMED THE GEAR DOWN AND LOCKED WITH THE TOWER. THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXI'ED TO THE GATE WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LT MLG ACTUATOR, OPS CK GOOD.  PENDING ADL RETURN.
